# SDR 08FDEA04518

- Difficulty date: October 24, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 47,916 hours, 12,664 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: AGA000919
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, STA 1902 BETWEEN LONGERON 51 LEFT TO 51 RIGHT FOUND SHEAR CLIP   CORRODED.  AFT CARGO STA 1902 BETWEEN LONGERON 51 LEFT TO 51 RIGHT SHEAR CLIP CORROSION REMOVED AND FOUND EXCEED LIMITS AS PER SRM 53-00-01 FIGURE 4 VOLUME I.  ORIGINAL THICKNESS = 0.071  INCH, MATERIAL REMOVED = 0.030  INCH, MATERIAL REMAINING = 0.041 INCH.  SHEAR CLIP FABRICATED AS PER DOUGLAS DRAWING NR AGA0009.  SHEAR CLIP REMOVED AND REPLACED AS PER SRM 51-35-01 VOLUME II.  THIS REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
